# SDR SWAA2024093037013

- Difficulty date: September 12, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 33,638 hours, 16,158 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B AFT FLAP HAS DELAMINATION ON I/B END OF UPPER SURFACE NEAR T/E.<[01] INSTALLED PANEL 643AB IAW AMM 27-51-28-400-803. 3. F. (2). BONDING CHECK GOOD. TORQUE WRENCH ID: ATS2889 DUE: 05/2025  BONDING METER ID: ATS1257 DUE DATE: 11/2024;[02] REMOVED; REINSTALLED AND ADJUSTED PANEL 643AB IAW AMM 27-51-28-000-803; AND AMM 27-51-28-400-803. BONDING CHECK GOOD.  TORQUE WRENCH ID: ATS2889 DUE: 05/2025  BONDING METER ID: ATS1257 DUE DATE: 11/2024;[03] REMOVED; REPLACED AND ADJUSTED RT WING O/B AFT FLAP IAW AMM 27-51-22-000-801; AMM 27-51-22-400-801; AND AMM 27-51-22-400-801 STEPS 3. G. (1)-(7); (9); (10); (12); (14); AND (15).;[04] VERIFIED RII CORRECTIVE ACTION ITEM 3; CARD COMPLETE.;[05] ADDED FAILURE TYPE 05 ON BEHALF OF AMT;[06] CERTIFIED;[07] CHANGED FAILURE ASSOCIATED TO FAILURE TYPE FROM NO TO YES;[08] CHANGE FAULT ASSOCIATED TO FAILURE TYPE FROM NO TO YES ON BEHALF OF AMT
